# SDR AALA20150802004

- Difficulty date: July 20, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 51,329 hours, 12,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280095H
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP HAS WEAR ON LEADING EDGE APPROX 74" FROM INBOARD LEADING EDGE.  TRIMMED OUT 5" X 7.5", INSTALLED DOUBLER, REPAIR PLATE & FIBERGLASS OVERLAY IAW SRM 57-53-01.
